# SDR 2005UALA00666

- Difficulty date: July 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 27,571 hours, 4,195 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE PROBLEM.  ANTI-ICE VALVE AND CONTROLLER WERE REPLACED AT JFK, JULY 18. NO FURTHER WRITE-UPS.   SHOP PERFORMED INCOMING TEST & CONFIRMED THAT EAI VALVE DID FAIL.  VALVE ASSY LARGE PISTON RING INSIDE DIAMETER COATING WAS FOUND WORN TO BASE METAL.  NOTE:  OUR RECORDS DO NOT SHOW THAT THIS VALVE HAS EVER BEEN REPLACED BEFORE.
